EconPapers    
Economics at your fingertips  
 

On Solutions of Some Generalizations of the Goła̧b–Schinzel Equation

Eliza Jabłońska ()
Additional contact information
Eliza Jabłońska: Rzeszów University of Technology

Chapter Chapter 32 in Functional Equations in Mathematical Analysis, 2011, pp 509-521 from Springer

Abstract: Abstract This paper is a survey devoted to the functional equation $$f(x + M(f(x))y) = f(x)f(y),$$ which ‘connects’ the Goła̧b–Schinzel equation with the exponential one, and to its generalization $$f(x + M(f(x))y) = H(f(x),f(y)).$$ Our considerations refer to the paper : Brzdȩk, J.: The Goła̧b–Schinzel equation and its generalizations. Aequationes Math. 70, 14–24 (2005)

Keywords: Goła̧b–Schinzel functional equation; Exponential equation (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_32

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_32

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_32